# SDR REXA2022012600142

- Difficulty date: December 10, 2021
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 31,130 hours, 21,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: BA690300006961
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"LBL 9 SEAT RAIL #7 HAS CORROSION BETWEEN FS 881.00-897.7 AND ALSO FS
913.00-927.00.                                                      "
"INSTALLED NEW LBL9 SEAT RAIL#7 P/N BA 690-30000-6961 IAW CRJ 900
AMM 53-00-49-400-801-CONFIG A07.                                    "
